Alert archive / Arkansas / Flash Flood Warnings in 2014

Flash Flood Warning 1, NWS Memphis, TN

February 4, 20144 counties in Arkansas; Shelby County, Tennessee; 4 counties in Mississippi

NWS Memphis, TN issued this flash flood warning at Feb 4, 2014, 3:10 PM CST for 4 counties in Arkansas; Shelby County, Tennessee; 4 counties in Mississippi. It was in force for 4 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 4, 2014, 3:10 PM CST (21:10 UTC)
Expired
Feb 4, 2014, 7:33 PM CST
In force
4 hr
Issued by
NWS Memphis, TN
Area
Storm-based polygon
Flood severity
None

Counties Crittenden County, AR, Lee County, AR, Phillips County, AR, St. Francis County, AR, Coahoma County, MS, DeSoto County, MS, Tate County, MS, Tunica County, MS, Shelby County, TN

The radar

The Memphis radar (KNQA), 91 km from the middle of the area, began a volume at 21:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 4, 3:29 PM CSTFLASH FLOODSouthwest Memphis, TNINTERSECTION OF MILLBRANCH AND TIMOTHY RD FLOODED... CARS NOT BEING ALLOWED THROUGH
Feb 4, 4:02 PM CSTFLASH FLOODSouthaven, MSMODERATE TO HEAVY STREET FLOODING THROUGHOUT SOUTHERN DESOTO COUNTY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KBYH), launched 12:00Z, 9.2 hours before the alert went out and 53 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2014-02-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2014-02-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 373 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
662 m above ground
0-6 km bulk shear
79 kt
0-1 km storm-relative helicity
373 m²/s²
0-3 km storm-relative helicity
622 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

847 
WGUS54 KMEG 042110
FFWMEG
ARC035-077-107-123-MSC027-033-137-143-TNC157-050015-
/O.NEW.KMEG.FF.W.0001.140204T2110Z-140205T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
310 PM CST TUE FEB 4 2014

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHERN CRITTENDEN COUNTY IN EASTERN ARKANSAS...
  EASTERN LEE COUNTY IN EASTERN ARKANSAS...
  PHILLIPS COUNTY IN EASTERN ARKANSAS...
  EASTERN ST. FRANCIS COUNTY IN EASTERN ARKANSAS...
  NORTHEASTERN COAHOMA COUNTY IN NORTHWEST MISSISSIPPI...
  DESOTO COUNTY IN NORTHWEST MISSISSIPPI...
  NORTHWESTERN TATE COUNTY IN NORTHWEST MISSISSIPPI...
  TUNICA COUNTY IN NORTHWEST MISSISSIPPI...
  SHELBY COUNTY IN SOUTHWEST TENNESSEE...

* UNTIL 615 PM CST

* AT 308 PM CST...DOPPLER RADAR ESTIMATES 1 TO 2 INCHES OF RAIN      
  HAS OCCURRED OVER THE PAST 6 HOURS. SHOWERS WITH EMBEDDED          
  THUNDERSTORMS WILL PRODUCE UP TO AN ADDITIONAL INCH OF RAIN OVER   
  THE NEXT 3 HOURS.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ELAINE...
  HELENA...HUGHES...MARIANNA...MARION...MARVELL...WEST HELENA...WEST
  MEMPHIS...HERNANDO...HORN LAKE...OLIVE BRANCH...SOUTHAVEN...
  BARTLETT AND GERMANTOWN.

  THIS WARNING ALSO INCLUDES AREAS NEAR BRANDYWINE LAKE...CORONEE    
  LAKE...HORN LAKE...HORSESHOE LAKE...LAKE MCKELLAR...MIDWAY         
  LAKE...ROBCO LAKE AND WAPANOCCA LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT FLASH FLOODING ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3435 9101 3442 9101 3472 9084 3507 9058
      3538 9013 3539 8965 3503 8968 3481 8993
      3451 9039 3424 9093 3434 9104

$$
2 follow-up statements
180 
WGUS54 KMEG 042357
FFWMEG
ARC035-077-107-123-MSC027-033-137-143-TNC157-050145-
/O.EXT.KMEG.FF.W.0001.000000T0000Z-140205T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
557 PM CST TUE FEB 4 2014

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  SOUTHERN CRITTENDEN COUNTY IN EASTERN ARKANSAS...
  EASTERN LEE COUNTY IN EASTERN ARKANSAS...
  PHILLIPS COUNTY IN EASTERN ARKANSAS...
  EASTERN ST. FRANCIS COUNTY IN EASTERN ARKANSAS...
  NORTHEASTERN COAHOMA COUNTY IN NORTHWEST MISSISSIPPI...
  DESOTO COUNTY IN NORTHWEST MISSISSIPPI...
  NORTHWESTERN TATE COUNTY IN NORTHWEST MISSISSIPPI...
  TUNICA COUNTY IN NORTHWEST MISSISSIPPI...
  SHELBY COUNTY IN SOUTHWEST TENNESSEE...

* UNTIL 745 PM CST

* AT 557 PM CST...DOPPLER RADAR ESTIMATES 2 TO 4 INCHES OF RAINFALL  
  HAS OCCURRED OVER THE PAST 6 HOURS. SHOWERS WILL PRODUCE AN 
  ADDITIONAL HALF TO ONE INCH OF RAIN OVER THE NEXT 2 HOURS.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ELAINE...
  HELENA...HUGHES...MARIANNA...MARION...MARVELL...WEST HELENA...WEST
  MEMPHIS...HERNANDO...HORN LAKE...OLIVE BRANCH...SOUTHAVEN...
  BARTLETT AND GERMANTOWN.

 THIS WARNING ALSO INCLUDES AREAS NEAR BRANDYWINE LAKE...CORONEE
  LAKE...HORN LAKE...HORSESHOE LAKE...LAKE MCKELLAR...MIDWAY LAKE...
  ROBCO LAKE AND WAPANOCCA LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

.MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE
INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE
USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS
POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING
FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT FLASH FLOODING ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3435 9101 3442 9101 3472 9084 3507 9058
      3538 9013 3539 8965 3503 8968 3481 8993
      3451 9039 3424 9093 3434 9104

$$
324 
WGUS74 KMEG 050133
FFSMEG

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
733 PM CST TUE FEB 4 2014

ARC035-077-107-123-MSC027-033-137-143-TNC157-050143-
/O.CAN.KMEG.FF.W.0001.000000T0000Z-140205T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CRITTENDEN AR-LEE AR-PHILLIPS AR-ST. FRANCIS AR-TUNICA MS-TATE MS-
DESOTO MS-COAHOMA MS-SHELBY TN-
733 PM CST TUE FEB 4 2014

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR SHELBY...
NORTHEASTERN COAHOMA...DESOTO...NORTHWESTERN TATE...TUNICA...EASTERN
ST. FRANCIS...PHILLIPS...EASTERN LEE AND SOUTHERN CRITTENDEN
COUNTIES...

THE HEAVY RAINFALL WHICH PROMPTED THE WARNING HAS DIMINISHED ACROSS
THE WARNED AREA. THUS THE FLASH FLOOD WARNING HAS BEEN CANCELLED.

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

LAT...LON 3435 9101 3442 9101 3472 9084 3507 9058
      3538 9013 3539 8965 3503 8968 3481 8993
      3451 9039 3424 9093 3434 9104

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at Feb 4, 11:47 AM CST, 3 hours 23 minutes earlier.

Area forecast discussion, Feb 4, 11:47 AM CST, 3 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
1147 AM CST TUE FEB 4 2014

.UPDATE...
UPDATED TO ADD 18Z AVIATION DISCUSSION.

&&

.PREV DISCUSSION... /ISSUED 1010 AM CST TUE FEB 4 2014/

UPDATE...
FREEZING LINE CONTINUED TO LIFT SLOWLY NORTH THROUGH NORTH MS AND
THE TN RIVER VALLEY OF WEST TN AT MIDMORNING. AT 16Z... SUBFREEZING
TEMPS WERE NOTED NORTH OF A CLARKSDALE MS TO JACKSON TN LINE.

WINTER WEATHER ADVISORY RECEIVED A SUBSTANTIAL UPDATE TO AREAL
OUTLINE. WENT CONSERVATIVE ON NEWLY ADJUSTED EXPIRATION TIMES...
ALLOWING FOR SOME WETBULB COOLING NOT ACCOUNTED FOR NAM SURFACE
TEMPS OR MOS GUIDANCE. AS OBSERVED TEMPS WARRANT...THE ADVISORY
MAY BE PULLED EARLY...OR EXTENDED.

WINTER STORM WARNING OUTLINE REMAINS UNCHANGED. APPROACHING
FREEZING LINE FROM THE SOUTH WILL MAKE FOR AN ABRUPT NORTH/SOUTH
CHANGE IN CONDITIONS OVER THE EASTERN AR DELTA. 12Z LZK SOUNDING
SHOWED CONVECTIVE POTENTIAL ROOTED NEAR 800MB...INDICATING POTENTIAL
FOR LOCAL POCKETS OF FAST ACCUMULATING SLEET DOWNSTREAM OVER
NORTHEAST AR...WEST TN AND NORTHWEST MS.

PWB

PREV DISCUSSION... /ISSUED 550 AM CST TUE FEB 4 2014/

DISCUSSION...

UPDATED FOR THE 12Z AVIATION DISCUSSION

PREV DISCUSSION... /ISSUED 355 AM CST TUE FEB 4 2014/

SKIES ARE CLOUDY ACROSS MUCH OF THE FORECAST AREA THIS MORNING
WITH TEMPERATURES RANGING FROM THE LOWER 20S TO MID 30S. LOW
PRESSURE HAS DEVELOPED OVER THE LOWER TEXAS GULF COAST AND WILL
TRACK RAPIDLY NORTHEAST TODAY REACHING CENTRAL MISSISSIPPI THIS
AFTERNOON AND MIDDLE TENNESSEE THIS EVENING. AS THE LOW MOVES
CLOSER TO THE REGION MOISTURE WILL INCREASE AND PRECIPITATION WILL
DEVELOP OVER WESTERN SECTIONS OF THE FORECAST AREA AND SPREAD
EAST. TEMPERATURES ARE EXPECTED TO BE BELOW FREEZING WHEN THE
PRECIPITATION STARTS OVER MOST OF EASTERN ARKANSAS...THE MISSOURI
BOOTHEEL AND NORTHWEST TENNESSEE SO FREEZING RAIN IS EXPECTED WITH
SOME SLEET AND SNOW ALSO POSSIBLE. ICE ACCUMULATION WILL LIKELY
EXCEED ONE QUARTER INCH OVER NORTHWESTERN SECTIONS OF THE FORECAST
AREA AND A WINTER STORM WARNING IS IN EFFECT FOR THESE AREAS. SOME
LESSER ICE ACCUMULATION IS POSSIBLE OVER AREAS SOUTH AND EAST OF
THE WINTER STORM WARNING AND A WINTER WEATHER ADVISORY IS IN
EFFECT. OVER THE REMAINDER OF THE FORECAST AREA...PRECIPITATION
SHOULD BE MAINLY IN THE FORM OF RAIN.

BY TONIGHT THE SURFACE LOW WILL PUSH INTO EASTERN KENTUCKY SO
PRECIPITATION WILL START TO TAPER OFF TONIGHT WITH LITTLE
ADDITIONAL ACCUMULATION. HIGH PRESSURE WILL START TO BUILD INTO
THE REGION ON WEDNESDAY WITH DRY CONDITIONS AND BELOW NORMAL
TEMPERATURES EXPECTED. BY THURSDAY THE SURFACE HIGH WILL BE WELL
ENTRENCHED ACROSS THE REGION WHICH WILL KEEP TEMPERATURES QUITE CHILLY.

BY THURSDAY NIGHT...AN UPPER LEVEL DISTURBANCE WILL PASS THROUGH
THE REGION AND MAY PRODUCE A LITTLE LIGHT SNOW OVER THE FORECAST
AREA. TEMPERATURES WILL BE QUITE COLD BY FRIDAY MORNING WITH LOWS
MAINLY IN THE TEENS TO LOWER 20S.

MORE DISTURBANCES WILL PASS ACROSS THE REGION STARTING FRIDAY
NIGHT AND CONTINUING THROUGH THE WEEKEND. DEPENDING ON
TEMPERATURES PRECIPITATION WILL BE EITHER IN THE FORM OF SNOW OR
RAIN. THE BEST CHANCE FOR PRECIPITATION WILL BE ON SATURDAY. HIGH
PRESSURE SHOULD BUILD BACK INTO THE REGION BY SUNDAY NIGHT
BRINGING AN END TO THE PRECIPITATION. DRY AND COOL WEATHER IS
EXPECTED FOR MONDAY.

ARS

&&

.AVIATION...
18Z TAF CYCLE

INVERTED SURFACE TROUGH AND UPPER LEVEL TROUGH PRODUCING
PRECIPITATION ACROSS THE LOWER MISSISSIPPI VALLEY. FREEZING
RAIN AND SLEET STILL EXPECTED AT JBR UNTIL 05/01Z...THEN TAPERING
OFF TO FREEZING DRIZZLE FOR A COUPLE OF HOURS BEFORE ENDING.
OTHERWISE...REMAINING TAF SITES ARE EXPECTED TO REMAIN MOSTLY AS
RAIN TAPERING OFF TO A SHORT PERIOD OF DRIZZLE THIS EVENING. IFR
CONDITIONS EXPECTED TO PREVAIL THROUGH MOST OF THE PERIOD. A
POTENTIAL EXISTS FOR TEMPORARY LIFR CONDITIONS INTO THIS EVENING.
HOWEVER...CONFIDENCE IS TOO LOW TO INCLUDE IN TAFS AT THIS TIME
AND WILL CONTINUE TO MONITOR TRENDS. IFR CONDITIONS WILL IMPROVE
TO MVFR CONDITIONS MAINLY AFTER 05/15Z. N/NE WINDS BETWEEN 5-10
KTS WILL GRADUALLY BACK NW TONIGHT.

CJC
&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  37  28  35  20 / 100  70  10   0
MKL  37  28  34  19 / 100  80  10   0
JBR  31  24  30  15 / 100  40  10   0
TUP  47  35  42  25 / 100 100  10   0

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...WINTER STORM WARNING UNTIL 6 PM CST THIS EVENING FOR CLAY-
     CRAIGHEAD-CROSS-GREENE-LAWRENCE-MISSISSIPPI-POINSETT-
     RANDOLPH.

     WINTER WEATHER ADVISORY UNTIL 1 PM CST THIS AFTERNOON FOR
     PHILLIPS.

     WINTER WEATHER ADVISORY UNTIL 4 PM CST THIS AFTERNOON FOR
     CRITTENDEN-LEE AR-ST. FRANCIS.

MO...WINTER STORM WARNING UNTIL 6 PM CST THIS EVENING FOR DUNKLIN-
     PEMISCOT.

MS...WINTER WEATHER ADVISORY UNTIL 1 PM CST THIS AFTERNOON FOR
     COAHOMA-DESOTO-MARSHALL-PANOLA-QUITMAN-TATE-TUNICA.

     WINTER WEATHER ADVISORY UNTIL NOON CST TODAY FOR BENTON MS-
     LAFAYETTE.

TN...WINTER STORM WARNING UNTIL 6 PM CST THIS EVENING FOR LAKE.

     WINTER WEATHER ADVISORY UNTIL 1 PM CST THIS AFTERNOON FOR
     CARROLL-FAYETTE-HAYWOOD-SHELBY.

     WINTER WEATHER ADVISORY UNTIL 4 PM CST THIS AFTERNOON FOR
     CROCKETT-DYER-GIBSON-HENRY-LAUDERDALE-OBION-TIPTON-WEAKLEY.

     WINTER WEATHER ADVISORY UNTIL NOON CST TODAY FOR HARDEMAN.

&&
Hazardous weather outlook, Feb 4, 1:52 PM CST, 1 hour 18 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MEMPHIS TN
152 PM CST TUE FEB 4 2014

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-051130-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
152 PM CST TUE FEB 4 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

A WINTER STORM WILL BRING ICE ACCUMULATIONS AND PERHAPS SOME SLEET
TO PORTIONS OF NORTHEAST ARKANSAS...THE MISSOURI BOOTHEEL...AND
NORTHWEST AND NORTH CENTRAL MISSISSIPPI. PLEASE REFER TO THE LATEST
ONGOING WARNINGS AND ADVISORIES FOR THIS WINTER STORM.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

ANOTHER ROUND OF MIXED WINTER PRECIPITATION WILL POSSIBLE ACROSS
ALL THE MIDSOUTH SATURDAY...WITH SNOW POSSIBLE SATURDAY NIGHT AND
SUNDAY.

.SPOTTER INFORMATION STATEMENT...

PLEASE RELAY ANY WINTER WEATHER REPORTS TO THE NATIONAL WEATHER
SERVICE IN MEMPHIS.

In the hours before

Local storm report, Feb 4, 1:34 PM CST, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
134 PM CST TUE FEB 04 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0118 PM     FREEZING RAIN    WILSON                  35.57N 90.04W
02/04/2014  E0.50 INCH       MISSISSIPPI        AR   TRAINED SPOTTER

            ICING ON POWERLINES AND TREES. LOST ELECTRICITY. ONE HALF
            INCH OF PRECIPITATION IN 4 HOURS.

&&

CJC
Local storm report, Feb 4, 1:48 PM CST, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
148 PM CST TUE FEB 04 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0131 PM     FREEZING RAIN    1 NE TRENTON            35.98N 88.93W
02/04/2014  E0.00 INCH       GIBSON             TN   PUBLIC

            FREZZING RAIN WITH 0.15 TO 0.25 INCHES OF ICE. SOME SMALL
            TREE LIMBS ARE STARTING TO FALL.

&&

TLSJR/PJB
Local storm report, Feb 4, 2:22 PM CST, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
222 PM CST TUE FEB 04 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0131 PM     ICE STORM        9 WNW MILLINGTON        35.38N 90.03W
02/04/2014                   SHELBY             TN   PUBLIC

            SEVERAL TREES AND POWER LINES ARE DOWN DUE TO ICE.

&&

TLSJR/PJB
Local storm report, Feb 4, 2:26 PM CST, 44 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MEMPHIS TN
226 PM CST TUE FEB 04 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0118 PM     ICE STORM        WILSON                  35.57N 90.04W
02/04/2014                   MISSISSIPPI        AR   TRAINED SPOTTER

            ICING ON POWERLINES AND TREES. LOST ELECTRICITY. ONE HALF
            INCH OF PRECIPITATION IN 4 HOURS.

&&

CJC
Local storm report, Feb 4, 2:28 PM CST, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
228 PM CST TUE FEB 04 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0219 PM     FREEZING RAIN    ROBINSONVILLE           34.82N 90.32W
02/04/2014  E0.20 INCH       TUNICA             MS   EMERGENCY MNGR

            TWO TENTHS OF AN INCH OF ICE IN NORTH TUNICA
            COUNTY...TREES BEGINNING TO FALL... ICE ACCUMULATING ON
            TREES AND POWERLINES

&&

JPM
Local storm report, Feb 4, 2:37 PM CST, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
237 PM CST TUE FEB 04 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     ICE STORM        MARTIN                  36.34N 88.86W
02/04/2014                   WEAKLEY            TN   EMERGENCY MNGR

            ONE HALF OF AN INCH ICE ACCUMULATION...POWERLINES AND
            TREES DOWN... WIDESPREAD POWER OUTAGES THROUGHOUT THE
            COUNTY

&&

JPM

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 4, 2:35 PM CSTAreal Flood AdvisoryMEGCraighead, Crittenden94 days
Feb 4, 12:28 PM CSTWinter Weather AdvisoryMEGCarroll7 hr
Feb 4, 4:53 PM CSTFlash Flood WarningMEGChester, Fayette, Hardeman, Haywood, McNairy, Madison and 2 more4 hr
Feb 4, 5:21 PM CSTFlash Flood WarningMEGCarroll, Decatur, Gibson, Henderson, Henry, Madison and 1 more4 hr
Feb 4, 5:55 PM CSTFlash Flood WarningMEGCrockett, Dyer, Gibson, Haywood, Lauderdale, Madison and 3 more2 hr
Feb 3, 10:02 PM CSTRiver Flood WarningMEGMonroe47 hr
Feb 4, 4:59 PM CSTFlash Flood WarningMEGBenton, DeSoto, Lafayette, Marshall, Panola, Tate and 2 more4 hr

Nearby

Flash Flood Warnings in Arkansas, 2014Flash Flood Warnings in Mississippi, 2014Flash Flood Warnings in Tennessee, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.